A generalized anti-maximum principle for the periodic one-dimensional p-Laplacian with sign-changing potential

Cabada A



Název
A generalized anti-maximum principle for the periodic one-dimensional p-Laplacian with sign-changing potential
Autor
lupa Cabada A.
Spoluautoři
lupa Cid J.A.
lupa Tvrdý Milan MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Nonlinear Analysis: Theory, Methods & Applications. Roč. 72, 7-8 (2010), s. 3436-3446. - : Elsevier
Vyd.údaje
11 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GB
Klíč.slova
anti-maximum principle * periodic problem * Dirichlet problem * p-Laplacian * singular problem
URL
http://www.sciencedirect.com/science/article/pii/S0362546X0901253X
Databáze
zj - Článek v odborném časopise
URL
http://www.sciencedirect.com/science/article/pii/S0362546X0901253X
Trvalý link
http://hdl.handle.net/11104/0186231